| Model Number |
72404273 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient visited the hospital because his inflatable penile prosthesis (ipp) was not functioning properly.The patient underwent surgery two weeks later and upon inspection, it was confirmed that the cylinder had a tear.Both cylinders and the pump were explanted and replaced.There were no patient complications reported.